# SDR UIEA2019111435903

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 85,208 hours, 20,136 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Condition: Inoperative
- Location: Standby
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

STDBY ENGINE INDICATOR INSTRUNMENTS INOP.( PERFORMED BITE TEST OF STDBY ENGINE INDICATOR INSTRUMENTS IAW B767 AMM 77-41-00-745-001-H00, OPS CHECK NORMAL.   )
